• 论文 • 上一篇    下一篇

关于矩阵方程X+A~*X~(-1)A=P的解及其扰动分析

陈小山,黎稳   

  1. 华南师范大学数学科学学院,华南师范大学数学科学学院 广州 510631 ,广州 510631
  • 出版日期:2005-03-14 发布日期:2005-03-14

陈小山,黎稳. 关于矩阵方程X+A~*X~(-1)A=P的解及其扰动分析[J]. 计算数学, 2005, 27(3): 303-310.

ON THE MATRIX EQUATION X+ A~*X~(-1)A = P : SOLUTION AND PERTURBATION ANALYSIS

  1. Chen Xiaoshan Li Wen (School of Mathematical Science, South China Normal University, Guangzhou 510631, China)
  • Online:2005-03-14 Published:2005-03-14
考虑非线性矩阵方程X+A~*X~(-1)A=P,其中A是n阶非奇异复矩阵,P是n阶Hermite正定矩阵.本文给出了Hermite正定解和最大解的存在性以及获得最大解的一阶扰动界,改进了文[5,6]中的部分结论.
The Hermitian positive definite solutions of the matrix equation X+A*X-1A = P are studied, where A is an n×n nonsingular matrix and P is an n ×n Hermitian positive definite matrix. The existence of the Hermitian positive definite solutions is proved and the first order perturbation bound of the maximal solution is presented, which improves the corresponding partial results in [5,6].
()

[1] Anderson W.N., Morley T.D., Trapp G.E., Positive solutions to X = A-BX-1B*, Linear Algebra Appl, 134(1990), 53-62.
[2] Engwerda J.C., On the existence of a positive definite solution of the matrix equation X + ATX-1 A = I, Linear Algebra Appl, 194 (1993), 91-108.
[3] Engwerda J.C., Ran A.C.M., Rijkeboer A.L., Necessary and sufficient conditions for the existence of a positive definite solution of the matrix equation X + A*X-1 A = I, Linear Algebra Appl., 186(1993), 255-275.
[4] Zhan X., On the matrix equation X + A*X-1 A =I, Linear Algebra Appl, 247 (1996), 337-345.
[5] Xu S.F., Perturbation analysis of the maximal solution of the matrix equation X + A*X-1 A = P, Linear Algebra Appl., 336 (2001), 61-70.
[6] Sun J.G., Xu S.F., Perturbation analysis of the maximal solution of the matrix equation X + A*X-1 A = P.Ⅱ, Linear Algebra Appl., 362 (2003), 211-228.
[7] Liu X.G., Gao H., On the positive definite solutions of the matrix equations Xs± ATX-t A =In, Linear Algebra Appl, 368 (2003), 83-97.
[8] Ran A.C.M., Reurings M.C.B., On the nonlinear matrix equation X + A*F(X)A = Q: solutions and perturbation theory, Linear Algebra Appl., 346 (2002), 15-26.
[9] Zhang Yuhai, On Hermitian positive definite solutions of matrix equation X + A*X-2 A = I, Linear Algebra Appl., 326 (2001), 27-44.
No related articles found!
阅读次数
全文


摘要